# SDR DALA2022091306064

- Difficulty date: September 11, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 53,998 hours, 27,632 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3155 - SECTION LL OF ER/A NUMBER 583468-14AD REV. A ON JOGGLE AREA FR 20R/H AT LEVEL DOOR STOP 7. CORRECTIVE ACTION: PERFORMED SECTION 2 OF ER/A NUMBER 583468-14AD REV. A ON JOGGLE AREA FR 20R/H AT LEVEL DOOR STOP 7. (2403434)
